Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Invariant Solutions for Soil Water Equations
Institute for Symmetry Analysis and Mathematical Modelling, University of North-West, Private Bag X2046, Mmabatho 2735, South Africa
Department of Mathematical Sciences, University of North-West, Private Bag X2046, Mmabatho 2735, South Africa
Author to whom correspondence should be addressed.
Published: 1 December 1999
Abstract We obtain exact solutions for a class of nonlinear partial differential equations which models soil water infiltration and redistribution in a bedded soil profile irrigated by a drip irrigation system. The solutions obtained are invariant under two parameter symmetry groups.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Baikov, V.A.; Khalique, C.M. Invariant Solutions for Soil Water Equations. Math. Comput. Appl. 1999, 4, 217-223.
Baikov VA, Khalique CM. Invariant Solutions for Soil Water Equations. Mathematical and Computational Applications. 1999; 4(3):217-223.
Baikov, V. A.; Khalique, C. M. 1999. "Invariant Solutions for Soil Water Equations." Math. Comput. Appl. 4, no. 3: 217-223.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.